Header

UZH-Logo

Maintenance Infos

A multiplicity result for a class of elliptic boundary value problems


Amann, Herbert; Hess, Peter (1979). A multiplicity result for a class of elliptic boundary value problems. Proceedings of the Royal Society of Edinburgh Section A: Mathematics, 84(1-2):145-151.

Abstract

SynopsisWe consider a mildly nonlinear elliptic boundary value problem depending on a parameter. Given appropriate hypotheses concerning the asymptotic behaviour of the nonlinearity, we derive lower bounds on the number of solutions. The results complement an earlier theorem due to Kazdan and Warner [6].

Abstract

SynopsisWe consider a mildly nonlinear elliptic boundary value problem depending on a parameter. Given appropriate hypotheses concerning the asymptotic behaviour of the nonlinearity, we derive lower bounds on the number of solutions. The results complement an earlier theorem due to Kazdan and Warner [6].

Statistics

Citations

Dimensions.ai Metrics
77 citations in Web of Science®
81 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

7 downloads since deposited on 23 Oct 2018
7 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:National licences > 142-005
Dewey Decimal Classification:Unspecified
Language:English
Date:1 January 1979
Deposited On:23 Oct 2018 16:57
Last Modified:27 Oct 2018 19:37
Publisher:Cambridge University Press
ISSN:0308-2105
OA Status:Green
Publisher DOI:https://doi.org/10.1017/s0308210500017017
Related URLs:https://www.swissbib.ch/Search/Results?lookfor=nationallicencecambridge101017S0308210500017017 (Library Catalogue)

Download

Download PDF  'A multiplicity result for a class of elliptic boundary value problems'.
Preview
Content: Published Version
Language: English
Filetype: PDF (Nationallizenz 142-005)
Size: 307kB
View at publisher